Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 63, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 12, 2011, 9:15 PM CDT for 5 counties in Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 9:15 PM CDT (02:15 UTC)
- Expired
- May 12, 2011, 10:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, NE, Douglas County, NE, Lancaster County, NE, Sarpy County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 19 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 10:05 PM CDT | HAIL 1 | 2 Ne Gretna, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 2:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1648 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
763
WUUS53 KOAX 130215
SVROAX
NEC025-055-109-153-155-130300-
/O.NEW.KOAX.SV.W.0063.110513T0215Z-110513T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
915 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
NORTHERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
WESTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 1000 PM CDT
* AT 914 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF VALPARAISO
TO 5 MILES NORTHWEST OF GREENWOOD...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
OMAHA...GREENWOOD...WESTON...ASHLAND...WAHOO...MEAD...GRETNA...
YUTAN...MILLARD...WATERLOO...ELKHORN...VALLEY...MEMPHIS...MEMPHIS
STATE RECREATION AREA...MAHONEY STATE PARK...ITHACA...COLON...TWO
RIVERS STATE RECREATION AREA...LESHARA AND CHALCO.
THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 428 AND 440.
THE WARNED AREA INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS
442 AND 466.
THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS
157 AND 167.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
100 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4111 9613 4089 9655 4098 9691 4140 9658
4139 9609
TIME...MOT...LOC 0215Z 236DEG 25KT 4107 9669 4103 9650
WIND...HAIL 60MPH 1.00IN
$$
MAYES3 follow-up statements
819
WWUS53 KOAX 130229
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
929 PM CDT THU MAY 12 2011
NEC025-055-109-153-155-130300-
/O.CON.KOAX.SV.W.0063.000000T0000Z-110513T0300Z/
CASS NE-DOUGLAS NE-LANCASTER NE-SARPY NE-SAUNDERS NE-
929 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SAUNDERS...WESTERN SARPY...NORTHEASTERN LANCASTER...DOUGLAS AND
NORTHWESTERN CASS COUNTIES UNTIL 1000 PM CDT...
AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF WAHOO TO
ASHLAND...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
OMAHA...WAHOO...MEAD...GRETNA...YUTAN...MILLARD...WATERLOO...
ELKHORN...VALLEY...MAHONEY STATE PARK...ITHACA...COLON...TWO RIVERS
STATE RECREATION AREA...LESHARA...CHALCO...BOYS TOWN AND
BENNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4111 9613 4095 9643 4104 9686 4140 9658
4139 9609
TIME...MOT...LOC 0229Z 236DEG 25KT 4112 9658 4108 9639
WIND...HAIL 60MPH 1.00IN
$$
MAYES596
WWUS53 KOAX 130240
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
940 PM CDT THU MAY 12 2011
NEC025-109-130250-
/O.CAN.KOAX.SV.W.0063.000000T0000Z-110513T0300Z/
CASS NE-LANCASTER NE-
940 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LANCASTER AND
NORTHWESTERN CASS COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 4111 9613 4102 9629 4104 9632 4104 9635
4121 9673 4140 9658 4139 9609
TIME...MOT...LOC 0240Z 229DEG 18KT 4130 9642 4121 9622
$$
NEC055-153-155-130300-
/O.CON.KOAX.SV.W.0063.000000T0000Z-110513T0300Z/
DOUGLAS NE-SARPY NE-SAUNDERS NE-
940 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
SAUNDERS...WESTERN SARPY AND DOUGLAS COUNTIES UNTIL 1000 PM CDT...
AT 938 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM YUTAN TO MILLARD...MOVING
NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
OMAHA...MILLARD...VALLEY...WATERLOO...ELKHORN...LESHARA...CHALCO...
BOYS TOWN AND BENNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4111 9613 4102 9629 4104 9632 4104 9635
4121 9673 4140 9658 4139 9609
TIME...MOT...LOC 0240Z 229DEG 18KT 4130 9642 4121 9622
WIND...HAIL 60MPH 1.00IN
$$
MAYES052
WWUS53 KOAX 130256
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
956 PM CDT THU MAY 12 2011
NEC055-153-155-130306-
/O.EXP.KOAX.SV.W.0063.000000T0000Z-110513T0300Z/
DOUGLAS NE-SARPY NE-SAUNDERS NE-
956 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SAUNDERS...WESTERN
SARPY AND DOUGLAS COUNTIES WILL EXPIRE AT 1000 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4111 9613 4102 9629 4104 9632 4104 9635
4121 9673 4140 9658 4139 9609
TIME...MOT...LOC 0256Z 229DEG 18KT 4135 9634 4126 9614
$$
MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:46 PM CDT, 6 hours 29 minutes earlier.
Area forecast discussion, May 12, 2:46 PM CDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 246 PM CDT THU MAY 12 2011 .DISCUSSION... ONE MORE ACTIVE EVENING THEN PATTERN FLIPS BACK TO WHAT IT WAS OVER THE LATTER HALF OF APRIL/EARLY MAY...COOL. FOR TONIGHT...CURRENT WATER VAPOR SATELLITE IMAGERY SHOWED UPPER LOW PIVOT POINT NEAR MCK AT 19Z. PRIOR TO THAT TIME SHOWER/ANY CONVECTION WAS TIED MORE CLOSELY TO THE UPPER LOW ALTHOUGH THAT WILL BE CHANGING INTO EVENING. CONVECTION SHOULD BECOME MORE WIDESPREAD NEAR DRY LINE FROM SCNTRL NEBRASKA INTO KS WHICH WAS PUNCHING UP TOWARD SERN NEBRASKA...AND ALSO POSSIBLY NEAR BOUNDARY IN NERN NEBRASKA. WITH ACTIVITY LIKELY INCREASING ACROSS THE FORECAST AREA PER 4KM WRF...CATEGORICAL POPS APPEAR IN ORDER THIS EVENING DECREASING SOME AFTER 06Z AS STRONGEST CONVECTION EITHER WEAKENS OR MOVES OUT BY THAT TIME. BESIDES LARGE HAIL THREAT WITH LOW FREEZING LEVEL PER 18Z OAX SOUNDING...TORNADO THREAT EXISTS AS LOW LEVEL SHEAR NEAR BOUNDARIES IS DECENT. LTL/NO CHANGES TO MINIMUM TEMPERATURES TONIGHT WITH PREVIOUS FORECAST AND MAV/MET BLEND ACCEPTED. UPPED POPS FIRST HALF OF FRIDAY AS UPPER LOW APPEARS IT WILL BE A BIT SLOWER TO DEPART. OTHERWISE...A CONSIDERABLE AMOUNT OF CLOUDS EXPECTED THROUGH THE WEEKEND WITH TEMPERATURES MUCH BELOW NORMAL. LOWERED HIGHS A BIT FRIDAY/SATURDAY AS THERE WAS STILL A STRONG SIGNAL THAT A LOT OF LOW CLOUDS COULD LINGER IN NWRLY FLOW. ADDED SMALL PRECIP CHANCES SATURDAY AFTERNOON NRN ZONES AS DECENT RUN TO RUN SUPPORT AND AGREEMENT BETWEEN GFS/ECMWF AS UPPER LOW NOW OVER SOUTHERN CANADA BEGINS DROPPING SWD. HOW FAR SOUTHWEST THIS PRECIP SPREADS ON SUNDAY STILL IN QUESTION...AND AT THIS TIME KEPT IT CONFINED TO ABOUT THE ERN 2/3RDS AS FORCING BECOMES A LITTLE MORE QUESTIONABLE SW AS UPPER LOW COULD TEND TO OPEN UP OR SHIFT MORE SE. MADE LITTLE CHANGES TO MON-WED PERIODS AS HIGH AMPLITUDE UPPER RIDGE SETS UP PULLING DOWN DRIER BUT STILL RELATIVELY COOL AIR. KEPT MOST LOWS AROUND 40/LOWER 40S BUT SOME POTENTIAL FOR MID 30S/FROST SOME OF THOSE MORNINGS AND THIS COULD PROVIDE FOCUS FOR FUTURE FORECASTS. SOME QUESTION IN HOW MUCH ENERGY MANAGES TO UNDERCUT UPPER RIDGE TOWARD END OF FORECAST PERIOD WITH GFS ENSEMBLE MEAN/PRIOR GFS RUNS MORE BULLISH/FARTHER E. DECIDED TO INCLUDE SMALL PRECIP CHANCES WED FAR SOUTHWEST AND ACROSS SW 1/2 OR SO WED NGT/THU. A SLIGHT WARMING TREND SHOULD CONTINUE...ALTHOUGH KEPT HIGHS BELOW 70 ALL AREAS. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS CONVECTION ONCE AGAIN WILL DISRUPT TAF FORECAST THIS AFTERNOON/EVENING. IN THE MEANTIME...CLOUD DECK THIS AFTERNOON IS FLIRTING WITH VFR/MVFR LINE...BUT WILL BECOME MVFR FOLLOWING FRONTAL PASSAGE/THUNDERSTORMS THIS EVENING THROUGH OVERNIGHT. CONVECTION THIS AFTERNOON/EVENING MAY BRING SHORT-LIVED MVFR TO IFR VIS/CIGS AS WELL AS BRIEF GUSTY WINDS. HAVE LIFTED CIGS AT ALL SITES DURING THE LATE MORNING FRIDAY AS LOW MOVES AWAY...AND KEPT GUSTY NORTHWEST WINDS FROM OVERNIGHT INTO THE MORNING. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && CHERMOK/MAYES
Hazardous weather outlook, May 12, 6:13 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 613 PM CDT THU MAY 12 2011 IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045- 050>053-065-066-078-088>090-092-131315- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MONTGOMERY-PAGE-KNOX-CEDAR- THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT- PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE- 613 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL LIKELY OVERSPREAD MUCH OF THE AREA THIS EVENING BEFORE WEAKENING AFTER MIDNIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND ISOLATED TORNADOES THE PRIMARY THREATS. THE TORNADO THREAT IS GENERALLY BEFORE 10 PM IN NEBRASKA SOUTHEAST OF ALBION...NORFOLK AND WAYNE AND IN WESTERN IOWA MAINLY NORTH OF COUNCIL BLUFFS. SOME OF THE HAIL COULD BE LARGER THAN GOLFBALL- SIZE...AGAIN MOSTLY EAST SOUTHEAST OF THOSE TOWNS. LOW PRESSURE IN NORTH CENTRAL KANSAS AND SEVERAL BOUNDARIES ACROSS THE AREA WERE PROVIDING THE NECESSARY FORCING AND WIND SHEAR FOR THE SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF THE AREA LATE NEXT WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING...PARTICULARLY FROM AROUND THE HIGHWAY 30 CORRIDOR SOUTHWARD. IAZ079-090-NEZ067-068-091-093-131315- MILLS-FREMONT-CASS-OTOE-NEMAHA-RICHARDSON- 613 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT THUNDERSTORMS WILL LIKELY OVERSPREAD MUCH OF THE AREA THIS EVENING BEFORE WEAKENING AFTER MIDNIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND ISOLATED TORNADOES THE PRIMARY THREATS. HOWEVER... THE TORNADO THREAT IS GENERALLY BEFORE 10 PM AND MAINLY IN NEBRASKA SOUTHEAST OF ALBION...NORFOLK AND WAYNE BUT NORTHWEST OF FALLS CITY. LOW PRESSURE IN NORTH CENTRAL KANSAS AND SEVERAL BOUNDARIES ACROSS THE AREA WERE PROVIDING THE NECESSARY FORCING AND WIND SHEAR FOR THE SEVERE WEATHER THREAT. MINOR LOWLAND FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM AROUND PLATTSMOUTH DOWNSTREAM THROUGH RULO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MINOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM AROUND PLATTSMOUTH DOWNSTREAM THROUGH AROUND RULO INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD POSSIBLY BE NEEDED THIS EVENING...BUT GENERALLY WEST OR NORTHWEST OF THE AREA. CHERMOK
In the hours before
Local storm report, May 12, 8:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
846 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL MALCOLM 40.91N 96.87W
05/12/2011 M0.88 INCH LANCASTER NE TRAINED SPOTTER
&&
DERGANLocal storm report, May 12, 8:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
858 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL BLUE SPRINGS 40.14N 96.66W
05/12/2011 M1.25 INCH GAGE NE TRAINED SPOTTER
&&
RCHERMOKLocal storm report, May 12, 9:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
902 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG GARRISON 41.18N 97.16W
05/12/2011 BUTLER NE TRAINED SPOTTER
EST 60 MPH...2-3 INCH TREE BRANCH DOWN
&&
BMAYESLocal storm report, May 12, 9:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
911 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HEAVY RAIN SURPRISE 41.10N 97.31W
05/12/2011 M2.90 INCH BUTLER NE TRAINED SPOTTER
&&Local storm report, May 12, 9:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
912 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 3 NE LINCOLN 40.85N 96.65W
05/12/2011 M1.00 INCH LANCASTER NE AMATEUR RADIO
DIME TO QUARTER SIZE
&&
BMAYESLocal storm report, May 12, 9:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
913 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM FLASH FLOOD SURPRISE 41.10N 97.31W
05/12/2011 BUTLER NE TRAINED SPOTTER
BIG BLUE RIVER OUT OF BANKS AT SURPRISE.
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:01 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 44 min |
| May 12, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders | 45 min |
| May 12, 7:17 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 43 min |
| May 12, 7:23 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Seward | 52 min |
| May 12, 7:27 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 48 min |
| May 12, 7:52 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 38 min |
| May 12, 8:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 36 min |
| May 12, 8:12 PM CDT | Tornado Warning | OAX | Seward | 33 min |
| May 12, 8:36 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 39 min |
| May 12, 8:38 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 52 min |
| May 12, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 49 min |
| May 12, 8:45 PM CDT | Flash Flood Warning | OAX | Platte | 4 hr |
| May 12, 8:45 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 45 min |
| May 12, 8:52 PM CDT | Tornado Warning | OAX | Saunders | 23 min |
| May 12, 8:54 PM CDT | Flash Flood Warning | OAX | Butler, Seward | 6 hr |
| May 12, 8:59 PM CDT | Flash Flood Warning | OAX | Lancaster, Saunders | 4 hr |
| May 12, 9:27 PM CDT | Flash Flood Warning | OAX | Lancaster, Saunders | 3 hr |
| May 12, 10:02 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy, Saunders | 3 hr |
| May 12, 10:06 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 39 min |
| May 12, 10:32 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 26 min |
| May 12, 11:45 PM CDT | Areal Flood Advisory | OAX | Otoe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.